# SDR SWAA2016020448667

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 41,664 hours, 24,437 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Frame
- Part number: 141A651618
- Part serial: 001519
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE TORQUE BOX LOWER SUPPORT FRAME CRACKED AT LOWER INBOARD FORWARD ATTACH BOLT.  R&R DOOR PER AMM.
